Affordable Access

Access to the full text

The Riemann Boundary Value Problem on Circular Spirals

Authors
  • Kats, B. A.1
  • Katz, D. B.2
  • Lyu, Zhixin1
  • 1 Kazan (Volga Region) Federal University, Kazan, Russia , Kazan (Russia)
  • 2 Moscow Polytechnic University, Moscow, Russia , Moscow (Russia)
Type
Published Article
Journal
Siberian Mathematical Journal
Publisher
Pleiades Publishing
Publication Date
May 27, 2021
Volume
62
Issue
3
Pages
423–433
Identifiers
DOI: 10.1134/S0037446621030058
Source
Springer Nature
Keywords
License
Yellow

Abstract

There is a series of publications about the Riemann boundary value problem on spiral-like arcs. Some constraints are imposed on the shape of the turns which derive the latter close to approximating concentric circles in form. This article solves the problem for the spirals that may lose concentricity. We show that this effect can entail changes in the solvability of the boundary value problem.

Report this publication

Statistics

Seen <100 times